Sections des fibrés vectoriels sur une courbe
Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 103-125.
@article{BSMF_1982__110__103_0,
     author = {Raynaud, Michel},
     title = {Sections des fibr\'es vectoriels sur une courbe},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {103--125},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1955},
     zbl = {0505.14011},
     mrnumber = {84a:14009},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1955/}
}
TY  - JOUR
AU  - Raynaud, Michel
TI  - Sections des fibrés vectoriels sur une courbe
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
DA  - 1982///
SP  - 103
EP  - 125
VL  - 110
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1955/
UR  - https://zbmath.org/?q=an%3A0505.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=84a:14009
UR  - https://doi.org/10.24033/bsmf.1955
DO  - 10.24033/bsmf.1955
LA  - fr
ID  - BSMF_1982__110__103_0
ER  - 
%0 Journal Article
%A Raynaud, Michel
%T Sections des fibrés vectoriels sur une courbe
%J Bulletin de la Société Mathématique de France
%D 1982
%P 103-125
%V 110
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1955
%R 10.24033/bsmf.1955
%G fr
%F BSMF_1982__110__103_0
Raynaud, Michel. Sections des fibrés vectoriels sur une courbe. Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 103-125. doi : 10.24033/bsmf.1955. http://archive.numdam.org/articles/10.24033/bsmf.1955/

[1] Atiyah (M. F.). - Vector bundles over an elliptic curve, Proc. London Math. Soc., t. 7, 1957. | MR | Zbl

[2] Digne (F.). - Sections des fibrés vectoriels sur une courbe, Bull. Soc. Math. France, t. 102, 1974. | Numdam | MR | Zbl

[3] Giesecker (D.). - Stable vector bundles and the Frobenius morphism, Notes I.H.E.S., 1972.

[4] Harder (G.) et Narasimhan (M. S.). - On the cohomology groups of moduli spaces of vector bundles on curves, Math. Annalen, vol. 212, 1975. | MR | Zbl

[5] Mukai (S). - Duality between D (X) and D (X) with its application to Picard sheaves (à paraître au Journal de Nagoya). | Zbl

[6] Mumford (D.). - An analytic construction of degenerating curves over a complete local rings, Compositio Math., vol. 24, 1972. | Numdam | MR | Zbl

[7] Narasimhan (M. S.) et Seshardi (C. S.). - Holomorphic vector bundles on a compact Riemann surface, Math. Ann., vol. 155, 1964. | MR | Zbl

[8] Raynaud (M.). - Schémas en groupes de type (p, ..., p), Bull. Soc. Math. France, t. 102, 1974. | Numdam | MR | Zbl

[9] Safarevic (I.). - On p-Extensions, A.M.S. translations, séries 2, vol. 4, 1956. | Zbl

[10] Seshardi (C. S.). - Space of unitary vector bundles on a compact Riemann surface, Ann. of Maths., vol. 85 1967. | MR | Zbl

Cited by Sources: